MathSciNet Relay Station
MathSciNet bibliographic data
MR1797392 (2002k:60164) 60J65 (28A80)
Dembo, Amir; Peres, Yuval; Rosen, Jay; Zeitouni, Ofer Thin points for Brownian motion. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000), no. 6, 749–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement